# SDR AALA202304105368

- Difficulty date: April 6, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 62,982 hours, 36,886 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Control Unit
- Part number: 740120C
- Part serial: 6483
- Condition: Faulted
- Location: Zone 100 - Fuse
- Part time: 64,401 hours, 25,126 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO LIIR, GENERATOR 1 FAILURE INFLIGHT WOULD NOT RESET. THE AIRCRAFT LANDED SAFELY AT LIR WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE #1 ENGINE GENERATOR CONTROL UNIT PER AMM 24-22-34 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
